# SDR TSAA9555152

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, RIGHT HORIZONTAL STABILIZER LOWER CHORD OF RIB AT BALANCE PANEL AREA STRINGER 221.5 HAS EXFOLIATION CORROSION.  REPLACED PANEL PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
